Aa
A
A
Close
Avatar universal
Can the pill stop what the shot started
Can going on the pill regulate my period or just stop
the constant bleeding that started with depo provera. I
had 1 injection 5 months ago and quickly realized my
mistake.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Heavy and continuous bleeding as a side effect of the depo shots can be due to a side effect of the depo shots and for controlling the same, oral contraceptives can be tried. Tranexemic acid or ethamsylate can also be taken but should always be taken under a gynecologist’s supervision.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources